# SDR SWAA2022121983071

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,466 hours, 38,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT LT EMERGENCY EXIT ROW OVERHEAD BIN BATTERY PACK M1670.   REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY M1670 IAW AMM 33-51-06.
